標題: Optimal fuzzy controller design: Local concept approach
作者: Wu, SJ
Lin, CT
電控工程研究所
Institute of Electrical and Control Engineering
關鍵字: converse theorem;degree of stability;exponentially stable;finite energy;gain margin;global optimal;Riccati equation;T-S type fuzzy model
公開日期: 1-四月-2000
摘要: In this paper, we present a global optimal and stable fuzzy controller design method for both continuous- and discrete-time fuzzy systems under both finite and infinite horizons. First, a sufficient condition is proposed which indicates that the global optimal effect can be achieved by the fuzzily combined local optimal controllers. Based on this sufficient condition, we derive a local concept approach to designing the optimal fuzzy controller by applying traditional linear optimal control theory, The stability of the entire closed-loop continuous fuzzy system can be ensured by the designed optimal fuzzy controller. The optimal feedback continuous fuzzy system can not only be guaranteed to be exponentially stable, but also be stabilized to any desired degree. Also, the total energy of system output is absolutely finite. Moreover, the resultant feedback continuous fuzzy system possesses an infinite gain margin; that is, its stability is guaranteed no matter how large the feedback gain becomes, Two examples are given to illustrate the proposed optimal fuzzy controller design approach and to demonstrate the proved stability properties.
URI: http://dx.doi.org/10.1109/91.842151
http://hdl.handle.net/11536/30590
ISSN: 1063-6706
DOI: 10.1109/91.842151
期刊: IEEE TRANSACTIONS ON FUZZY SYSTEMS
Volume: 8
Issue: 2
起始頁: 171
結束頁: 185
顯示於類別:期刊論文


文件中的檔案:

  1. 000087124400004.pdf